Can oflox-ornidazole causes rashes and itching on body? If yes what is the alternative treatment??

LikeAnswersShare
Any medicine can cause allergic reaction Therefore it need to be stopped immediately if allergic reaction appears Avoid combination of medicine, as we do not know which component of combination the patient IS allergic to If antibiotic are necessary in given patient, use another group of antibiotic, such as cefixime etc
Thank you! Dr. Ashish Tiwari
0

View 1 other reply

Ofloxacin and Ornidazole are two different drugs and both can cause rashes individually, although reactions are not severe. We will have to careful of group of medicines given rashes. Stop the medicine and treat the allergy
any medicine can cause allergic reaction....... but quinolones are more prone to cause allergic reaction if u want safer antibiotic for GI T infection u may prefer cefixime oflox or u may give simple cefixime
Ornidazole is a synthetic nitroimidazole group of drugs- Others are tinidazole and metronidazole .These group of drugs are known to cause fixed drug reaction and a variety of severe allergic reactions. These also cause disulfiram like action if taken together with alcohol. Ofloxacin belongs to quinolones group like ciprofloxacin, norfloxacin - these also can cause allergic reactions but less common than imidazolines. Alternative to quinolones is cephalosporins like cefixime , cefuroxime, cefaclor and these generally have less potential of allergic reactions. For G.IT infections - ornidazole can be replaced by nitazoxanide and rifaximin
If its prescribed for gastro infection then u can better go for rifaximin 400..much better tolerated and better results...for allergy part..use anti histamines such as levocetrizine or if severe give hydrocort. shot and avil
Doctor any medicine have adverse effect
I agree
0